Alert archive / Nebraska / Tornado Warnings in 2016
Tornado Warning 16, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at May 27, 2016, 9:08 PM CDT for Lancaster County, Saunders County, Nebraska. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2016, 9:08 PM CDT (02:08 UTC)
- Expired
- May 27, 2016, 9:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Lancaster County, NE, Saunders County, NE
The radar
The Omaha radar (KOAX), 36 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.1 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 250 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1571 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
188
WFUS53 KOAX 280208
TOROAX
NEC109-155-280245-
/O.NEW.KOAX.TO.W.0016.160528T0208Z-160528T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
908 PM CDT FRI MAY 27 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL LANCASTER COUNTY IN SOUTHEASTERN NEBRASKA...
SOUTHERN SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 945 PM CDT
* AT 908 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 6 MILES SOUTHEAST OF VALPARAISO...OR 15 MILES
NORTH OF LINCOLN...MOVING NORTHEAST AT 30 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
CERESCO AROUND 915 PM CDT.
WESTON AROUND 925 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
ITHACA...CERESCO...DAVEY AND MEMPHIS STATE RECREATION AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 81 AND 90.
HIGHWAY 92 IN NEBRASKA NEAR MILE MARKER 442.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4097 9666 4104 9682 4122 9676 4118 9656
4110 9643
TIME...MOT...LOC 0208Z 217DEG 25KT 4104 9671
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DEWALD4 follow-up statements
628
WWUS53 KOAX 280215
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
915 PM CDT FRI MAY 27 2016
NEC109-280224-
/O.CAN.KOAX.TO.W.0016.000000T0000Z-160528T0245Z/
LANCASTER NE-
915 PM CDT FRI MAY 27 2016
...THE TORNADO WARNING FOR NORTH CENTRAL LANCASTER COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4105 9659 4105 9681 4122 9676 4118 9656
4112 9653
TIME...MOT...LOC 0214Z 200DEG 22KT 4108 9670
$$
NEC155-280245-
/O.CON.KOAX.TO.W.0016.000000T0000Z-160528T0245Z/
SAUNDERS NE-
915 PM CDT FRI MAY 27 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
SOUTHWESTERN SAUNDERS COUNTY...
AT 914 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 6 MILES EAST OF VALPARAISO...OR 18 MILES NORTH OF
LINCOLN...MOVING NORTH AT 25 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
WESTON AROUND 930 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
CERESCO.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 82 AND 90.
HIGHWAY 92 IN NEBRASKA NEAR MILE MARKER 442.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4105 9659 4105 9681 4122 9676 4118 9656
4112 9653
TIME...MOT...LOC 0214Z 200DEG 22KT 4108 9670
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DEWALD464
WWUS53 KOAX 280221
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
921 PM CDT FRI MAY 27 2016
NEC155-280245-
/O.CON.KOAX.TO.W.0016.000000T0000Z-160528T0245Z/
SAUNDERS NE-
921 PM CDT FRI MAY 27 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
SOUTHWESTERN SAUNDERS COUNTY...
AT 921 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 5 MILES SOUTHEAST OF WESTON...OR 20 MILES NORTH OF
LINCOLN...MOVING NORTHEAST AT 25 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
WESTON AROUND 930 PM CDT.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 85 AND 90.
HIGHWAY 92 IN NEBRASKA NEAR MILE MARKER 442.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4106 9664 4110 9678 4122 9676 4118 9656
TIME...MOT...LOC 0221Z 212DEG 23KT 4112 9669
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DEWALD088
WWUS53 KOAX 280228
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
928 PM CDT FRI MAY 27 2016
NEC155-280245-
/O.CON.KOAX.TO.W.0016.000000T0000Z-160528T0245Z/
SAUNDERS NE-
928 PM CDT FRI MAY 27 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR SOUTH
CENTRAL SAUNDERS COUNTY...
AT 928 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR WESTON...OR 24 MILES NORTH OF LINCOLN...MOVING
NORTHEAST AT 25 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTH CENTRAL SAUNDERS COUNTY.
THIS INCLUDES HIGHWAY 92 IN NEBRASKA NEAR MILE MARKER 442.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4111 9668 4113 9677 4122 9676 4119 9662
TIME...MOT...LOC 0228Z 206DEG 23KT 4117 9671
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DEWALD249
WWUS53 KOAX 280237
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
937 PM CDT FRI MAY 27 2016
NEC155-280246-
/O.EXP.KOAX.TO.W.0016.000000T0000Z-160528T0245Z/
SAUNDERS NE-
937 PM CDT FRI MAY 27 2016
...THE TORNADO WARNING FOR SOUTH CENTRAL SAUNDERS COUNTY WILL EXPIRE
AT 945 PM CDT...
THE STORM WHICH PROMPTED THE TORNADO WARNING HAS WEAKENED AND WAS
EXITING THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. WINDS UP TO 60 MPH WILL STILL BE POSSIBLE ACROSS CENTRAL
PORTIONS OF SAUNDERS COUNTY.
LAT...LON 4111 9668 4113 9677 4122 9676 4119 9662
TIME...MOT...LOC 0235Z 217DEG 25KT 4117 9671
$$
DEWALDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 27, 7:52 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, May 27, 7:52 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 752 PM CDT FRI MAY 27 2016 .UPDATE... Issued at 749 PM CDT Fri May 27 2016 Upped precip chances overnight. Storms have been very efficient rainfall makers, and have already issued one flash flood warning. Will do a quick assessment for training of storms, and may have to issue a flash flood watch for some counties in southeast NE where heavy rains fell last night. && .SHORT TERM...(tonight through Monday) Issued at 250 PM CDT Fri May 27 2016 Periods of showers and thunderstorms remain in the forecast through at least Saturday as upper level system works its way across the region toward the upper midwest. Area looks to be on the edge of better instability to the south and east from Kansas into Missouri this afternoon with a weak surface boundary from northeast Kansas into south central Iowa. Some convection already showing up on radar in this area at 19Z with an increase in coverage expected through late afternoon with activity spreading northeast tonight as the upper trough begins to lift toward eastern Nebraska. Not planning on any headline for flood issues at this time with progressive northward movement expected this afternoon and evening with storms and better moisture transport indicated east of the area. Should then see a break in the wet weather for a time Saturday night into Sunday on the back side of the trough before the next system approaches from the northern Rockies on Monday with the potential for another round of storms. .LONG TERM...(Monday night through Friday) Issued at 250 PM CDT Fri May 27 2016 Northern stream energy becomes the main feature in the extended period with main uncertainty regarding southward extent of a cold front that moves into the region wednesday night and thursday. Models differ in handling this upper system with GFS closing off an upper low over Kansas on Thursday while ECMWF continues with an open and progressive trough that drives the surface front well south and east of the area. Have kept small pops in through the period for now but later adjustments possible depending on model trends. && .AVIATION...(00Z TAFS for KOMA...KLNK...KOFK through 00Z Sunday) Issued at 749 PM CDT Fri May 27 2016 VFR conditions initially...with storms affecting all through TAF sites in the first 0 to 9 hours. && .OAX Watches/Warnings/Advisories... NE...None. IA...None. && UPDATE...DeWald SHORT TERM...Fobert LONG TERM...Fobert AVIATION...DeWald
Hazardous weather outlook, May 27, 8:28 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 828 PM CDT FRI MAY 27 2016 IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-281530- MONONA-HARRISON-SHELBY-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE- BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON- 828 PM CDT FRI MAY 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND SATURDAY SCATTERED STORMS WILL BE POSSIBLE TONIGHT AS A WEATHER DISTURBANCE TRACKS ACROSS THE REGION. THE MAIN HAZARDS WOULD BE SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY DRIER WEATHER MAY TEMPORARILY ARRIVE SATURDAY NIGHT INTO SUNDAY WITH THE CHANCE OF THUNDERSTORMS RETURNING NEXT WEEK. THE SEVERE WEATHER POTENTIAL APPEARS FAIRLY LOW AT THIS POINT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT OR SATURDAY. IAZ069-079-080-090-091-NEZ050>053-065>068-078-088>093-281530- POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-BUTLER-SAUNDERS- DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE- JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 828 PM CDT FRI MAY 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND SATURDAY FLOODING WILL CONTINUE IN THE NISHNABOTNA RIVER BASIN TONIGHT...AS WELL AS THE MISSOURI RIVER FROM BROWNVILLE TO RULO. SCATTERED STORMS WILL BE POSSIBLE TONIGHT AS WEATHER DISTURBANCE TRACKS THROUGH THE REGION. THE MAIN HAZARDS WOULD BE SMALL HAIL AND GUSTY WINDS. HOWEVER...LOCALLY HEAVY RAINS WILL ALSO BE POSSIBLE...AND SOME FLASH FLOODING COULD OCCUR...MAINLY FOR THOSE AREAS THAT RECEIVED THE VERY HEAVY RAINS THURSDAY EVENING. A FLASH FLOOD WATCH HAS BEEN ISSUED THROUGH 4 AM. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY FLOODING IS EXPECTED INTO MONDAY FOR THE MISSOURI RIVER AROUND AND DOWNSTREAM FROM BROWNVILLE. DRIER WEATHER MAY TEMPORARILY ARRIVE SATURDAY NIGHT INTO SUNDAY WITH THE CHANCE OF THUNDERSTORMS RETURNING NEXT WEEK. THE SEVERE WEATHER POTENTIAL APPEARS FAIRLY LOW AT THIS POINT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY NOT BE BE NEEDED TONIGHT OR SATURDAY. DEWALD
In the hours before
Special weather statement, May 27, 5:49 PM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
549 PM CDT FRI MAY 27 2016
NEZ090>093-272315-
NEMAHA NE-RICHARDSON NE-JOHNSON NE-PAWNEE NE-
549 PM CDT FRI MAY 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RICHARDSON...
SOUTHEASTERN JOHNSON...SOUTHWESTERN NEMAHA AND NORTHEASTERN PAWNEE
COUNTIES UNTIL 615 PM CDT...
AT 549 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTHEAST OF TABLE ROCK...OR 26 MILES NORTHWEST OF FALLS
CITY... MOVING NORTHWEST AT 20 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ELK CREEK AND 8 MILES SOUTH OF JOHNSON.
THIS INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 217 AND
221.
LAT...LON 4027 9593 4020 9604 4030 9623 4038 9616
4043 9602
TIME...MOT...LOC 2249Z 144DEG 19KT 4026 9604
DEWALDSpecial weather statement, May 27, 6:58 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 658 PM CDT FRI MAY 27 2016 NEZ065-078-280045- SEWARD NE-SALINE NE- 658 PM CDT FRI MAY 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SALINE AND SOUTHWESTERN SEWARD COUNTIES UNTIL 745 PM CDT... AT 657 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTHWEST OF FRIEND...OR 22 MILES SOUTHEAST OF YORK...MOVING NORTHEAST AT 25 MPH. THIS STORM HAS A HISTORY OF PRODUCING A WALL CLOUD AND POSSIBLE FUNNEL CLOUDS JUST TO THE SOUTHWEST NEAR MILLIGAN. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FRIEND...BEAVER CROSSING...GOEHNER AND CORDOVA. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 366 AND 375. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN NEBRASKA. LAT...LON 4052 9737 4083 9737 4083 9715 4052 9714 TIME...MOT...LOC 2357Z 204DEG 21KT 4060 9735 DEWALD
Local storm report, May 27, 7:31 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
731 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM FLASH FLOOD 4 WSW FRIEND 40.62N 97.35W
05/27/2016 SALINE NE STORM CHASER
WATER OVER COUNTY ROAD. ROAD IMPASSABLE.
&&
VDEWALDLocal storm report, May 27, 8:43 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
843 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM FLASH FLOOD 3 W DORCHESTER 40.64N 97.18W
05/27/2016 SALINE NE EMERGENCY MNGR
WATER OVER HIGHWAY 15 SOUTH OF HIGHWAY 6. HIGHWAY IS
CLOSED.
0838 PM FLASH FLOOD FRIEND 40.65N 97.28W
05/27/2016 SALINE NE EMERGENCY MNGR
NUMEROUS FLOODED STREETS. REPORTS OF WATER IN BASEMENTS.
&&
VDEWALDSpecial weather statement, May 27, 9:01 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 901 PM CDT FRI MAY 27 2016 NEZ051-066-280230- LANCASTER NE-SAUNDERS NE- 901 PM CDT FRI MAY 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LANCASTER AND SOUTHWESTERN SAUNDERS COUNTIES UNTIL 930 PM CDT... AT 901 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF VALPARAISO...OR 12 MILES NORTH OF LINCOLN...MOVING NORTHEAST AT 15 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... VALPARAISO...WESTON...CERESCO AND DAVEY. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 81 AND 87. HIGHWAY 92 IN NEBRASKA NEAR MILE MARKER 442. LAT...LON 4092 9667 4100 9686 4123 9678 4110 9646 TIME...MOT...LOC 0201Z 205DEG 14KT 4099 9675 DEWALD
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:15 PM CDT | Flash Flood Warning | OAX | Saline, Seward | 3 hr |
| May 27, 8:05 PM CDT | Flash Flood Watch | OAX | Butler, Cass, Douglas, Gage, Johnson, Lancaster and 8 more | 4 hr |
| May 27, 8:49 PM CDT | Flash Flood Warning | OAX | Butler, Gage, Lancaster, Saline, Seward | 3 hr |
| May 27, 9:01 PM CDT | Special Weather Statement | OAX | Saunders | 29 min |
| May 27, 9:33 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 42 min |
| May 27, 9:53 PM CDT | Flash Flood Warning | OAX | Butler, Colfax, Lancaster, Platte, Saunders | 3 hr |
| May 27, 10:10 PM CDT | Special Weather Statement | OAX | Dodge, Douglas, Washington | 35 min |
| May 28, 12:37 AM CDT | Areal Flood Advisory | OAX | Butler | 6 hr |
| May 28, 9:18 AM CDT | River Flood Warning | OAX | Saline | 67 hr |
| May 28, 9:18 AM CDT | River Flood Warning | OAX | Seward | 49 hr |
| May 28, 9:18 AM CDT | River Flood Warning | OAX | Saline | 3 days |
| May 28, 12:52 PM CDT | River Flood Warning | OAX | Saunders | 18 hr |
| May 28, 5:13 PM CDT | Areal Flood Warning | OAX | Saline | 24 hr |
| May 28, 5:19 PM CDT | Areal Flood Warning | OAX | Jefferson | 24 hr |
Nearby
Tornado Warnings in Nebraska, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.